# SDR USAA2014021000017

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 34,545 hours, 12,277 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367420700000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, DELAMINATION ON AFT CARGO FLOOR PANEL 151LF BETWEEN FRAME 56 TO FRAME 59, BL0.  REPLACED AFT CARGO FLOOR PANEL 151LF IAW A320 AMM 53-42-14-401-00.
